# SDR ASAA2016093018155

- Difficulty date: September 30, 2016
- Submitted: October 3, 2016
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 2,333 hours, 753 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Filter
- Condition: Dirty
- Location: Temp Sensor
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ONE HOUR INTO FLT,  FA COMPLAINED CABIN TEMP WAS BECOMING TOO WARM. FWD AND AFT TEMP CONTROLLER WERE ADJUSTED TO COOLER. 1 HOUR LATER THE SAME COMPLAINT. TOO WARM. THIS CYCLE REPEATED ITSELF THROUGHOUT THE 5 30 FLIGHT. TEMP CONTROLLERS BEGAN AT THE 1:00 POSITION AFTER T.O. AND ENDED UP AT THE 10:00 POSITION AT LANDING.  ACFT GROUNDEDS. FOUND FWD AND AFT TEMP SENSOR FILTERS VERY DIRTY. CLEANED FILTERS IAW AMM 21-61-06-100-801. BITE TESTED PACK FLOW TEMP CONTROLLERS IAW AMM 21-61-00-740-801-002. NO EXISTING FAULTS.
